# SDR CA101115017

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,150 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT ENCOUNTERED A SLAT FAILURE DURING APPROACH.  SF ACE 1 AND 2 INHIBITS CLEARED IAW AMM 45-45-00-970-805-A/200.  OPS CHECK FOUND SATISFACTORY IAW 27-56-00-710-810-A/200.
